Families of sets having property B

Williams N.H. (1981) Families of sets having property B. Periodica Mathematica Hungarica, 12 3: 181-190. doi:10.1007/BF01849785

Author Williams N.H.
Title Families of sets having property B
Journal name Periodica Mathematica Hungarica   Check publisher's open access policy
ISSN 0031-5303
Publication date 1981-01-01
Sub-type Article (original research)
DOI 10.1007/BF01849785
Volume 12
Issue 3
Start page 181
End page 190
Total pages 10
Publisher Kluwer Academic Publishers
Subject 2600 Mathematics
Keyword almost disjoint family
AMS (MOS) subject classification (1970): Primary 04A20
chain condition
chromatic number 2
Property B
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 12:34:06 EST by System User